MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE® BFH® HEAD 54MM LONG NECK; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE® BFH® HEAD 54MM LONG NECK; HIP COMPONENT
Model Number 38015435
Medical Device Problem Code Noise, Audible (3273)
Health Effect - Clinical Code Metal Related Pathology (4530)
Date of Event 01/31/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly the patient report "clicking and popping" sounds from his right hip, the dr noted audible and palpable popping of the right hip with flexion, and the radiographic images revealed that the wright medical conserve hip failed and the patient was suffering from elevated cobalt chrome levels.

Brand Name
CONSERVE® BFH® HEAD 54MM LONG NECK
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key14690688
Report Number3010536692-2022-00217
Device Sequence Number17474522
Product Code KXA
UDI-Device IdentifierM684380154351
UDI-PublicM684380154351
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K021349
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number38015435
Device Catalogue Number38015435
Device Lot Number04480126
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/25/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2022
Initial Report FDA Received Date06/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale